# SDR EE4Y2024072820522

- Difficulty date: July 28, 2024
- Submitted: July 28, 2024
- Operation: General aviation
- Aircraft: N295NV
- Make and model: Airbus A320-214
- Aircraft serial: 4942
- Aircraft time: 32,705 hours, 19,189 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ALLEGIANT INSPECTION AS PER TASK ZL-471-01-4001 ON BOTTOM SKIN REINFORCEMENT PLATE AND SKIN CLOSE TO LH PYLON AREA TWO SMALL AREAS WITH CORROSION WERE FOUND. THIS KIND OF DAMAGE IS NOT COVERED BY SRM MANUAL , DAMAGES DETAILS WERE SENT TO AIRBUS ASKING FOR PERMANENT REPAIR INSTRUCTIONS. AIRBUS PROVIDED RESPONSE WITH REPAIR INSTRUCTIONS. THE REPAIR WAS SUCCESFULLY PERFORMED AND COVERED WITH COOPESA EO COO-EO-2024-20443-R00 REV 00.THIS REPAIR IS CONSIDERED MAJOR AND PERMANENT AND WAS DOCUMENTED UNDER COOPESA JOB A1P200 ITEM 4-17.
